# SDR IPXA10160690

- Difficulty date: June 3, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 10,566 hours, 6,813 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Sheared
- Location: S39r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, AFT UNDERFLOOR COMPT STR 39R IS SHEARED JUST AFT OF FR 73.  ACCOMPLISHED REPAIR IAW SRM 53-10-14, PARA 5, FIG 208.
